# SDR DALA2017020100916

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 59,680 hours, 25,591 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR WOULD NOT ARM. SECURED SLIDE BUSTLE. CHECKED FOR DEBRIS. OPS CHECKED OK.
